# SDR AALA202508255277

- Difficulty date: July 11, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CAP) LOCATED AT BS 947.5, FROM LBL 21 TO LBL 26. REPLACED UPPER CHORD PER SRM 53-70-51-2R.
